# SDR QMLA2012060812094

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N151LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4114
- Aircraft time: 2,385 hours, 8,577 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tail Boom
- Component part number: 350A1300410101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN HORIZONTAL STABILIZER ON THE RT UPPER SKIN - CRACK LOCATION FROM RT OTBD EDGE 43.1250 TO 46"  - FROM AFT EDGE 3,5" TO 5.5" AND 10.1250" AFT OF RT ATTACH POINT. CRACK IS APPROX 3.5" IN LENGTH AT AN ANGLE STARTING FROM 3.5" FROM AFT EDGE TO 5.5" PROTRUDING FROM INBD TO OTBD AND FORWARD.
